# SDR 0103259927

- Difficulty date: June 5, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- Aircraft time: 65,562 hours, 68,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H-CHECK AT ATLANTA THE FUSELAGE BELLY SKIN AT STA 332 AND BL 0 WAS DISCOVERED TO HAVE HOLES FOR FASTENERS COMMON TO SKIN AND SHEAR CLIP HAVE BEEN ELONGATED.  THE SHEAR CLIP IS REPLACED AND THE SKIN IS REPAIRED BY TRIMMING OUT THE DAMAGE AND REINFORCING WITH AN EXTERNAL DOUBLER PER EA 99-181262 LOG PAGE1622091.
